# SDR MASA20210107005

- Difficulty date: December 1, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LEADING EDGE SS58.41 AT RIGHT WING (AD) (SM).  CORRECTIVE ACTION: RIB WAS REPAIR PER EA 80-2020-057 REV IR.
